# SDR FDEA201304250857

- Difficulty date: April 25, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1701-1715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 1701-1715, S19-20L MISREPAIRED.  REPAIRED IAW SRM 51-40-02, & 53-00-01 REPAIR 15. HFEC CUTOUT AND HOLES IAW NTM 51-00-19 & 51-00-16. NO CRACKS NOTED.  INSTALLED NEW DOUBLER AND FILLER IAW SRM 53.-00-01 REPAIR 15.  CATEGORY 'B' MAJOR REPAIR.
